# SDR I5PA2024030968802

- Difficulty date: March 9, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 103,653 hours, 26,539 cycles
- Engine: Pwa PW2037
- Engine time: 72,388 hours, 23,564 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 1B6231
- Part serial: DCAUAA0285
- Condition: Out Of Limits
- Location: Lt Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP). ESI - L ENG #8 FAN BLADE NICK OUT OF LIMITS, REQ'S REPLACEMENT. R/R #8 FAN BLADE PER AMM 72-31-02.
